# SDR MALA050289

- Difficulty date: March 12, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA FINDING BOTH LANDING HORIZONTAL STAB LEADING EDGES HAVE EROSION DAMAGE.  NO FURTHER INFORMATION AT THIS TIME.
